Basic Care All Day Allergy Cetirizine HCl Tablets, 90 Count

By | May 2, 2018
Basic Care All Day Allergy Cetirizine HCl Tablets, 90 Count

Basic Care All Day Allergy, Cetirizine HCl Tablets, 10 mg, 90 Count

  • Compare to Zyrtec active ingredient
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
  • 24-hour Symptom Relief
  • Original Prescription Strength
  • Safety Sealed

2 thoughts on “Basic Care All Day Allergy Cetirizine HCl Tablets, 90 Count

  1. Bedknobs-and-Bookworms
    5 of 5 people found the following review helpful
    5.0 out of 5 stars
    Same medication as Zyrtec. Works exactly the same. …, January 5, 2018
    By 
    Bedknobs-and-Bookworms (Florida USA) –

    Verified Purchase(What’s this?)
    This review is from: Basic Care All Day Allergy Cetirizine HCl Tablets, 90 Count (Health and Beauty)
    Same medication as Zyrtec. Works exactly the same. Whole family takes it, including the dog, so am thankful for the price!
  2. J. E.
    7 of 8 people found the following review helpful
    5.0 out of 5 stars
    Works for me!, February 1, 2018
    By 
    J. E.

    Verified Purchase(What’s this?)
    I was skeptical about the quality of the medication. Manufacturers are able to use fillers not included in the original formula. I try to buy name brand medications when I can but the need to save myself a trip to the store during the busy holiday season was too much. I ordered this on the off chance it may work. It does! I had been without it for a few days. My eyes were watery, itchy, sinus a mess, within two days of taking this med I was back to myself.

Comments are closed.